# SDR SWAA2016101808886

- Difficulty date: September 30, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 39,059 hours, 18,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FRAME TO INTERCOSTAL ATTACH ANGLE CRACKED AT BS 500C, LBL 24.  R&R ANGLE IAW SRM AND DWG.
